Generalization of Dürer's Magic Square and New Methods for Doubly Even Magic Squares

Authors

  • Lohans de Oliveira Miranda Unisul University, Brazil
  • Lossian Barbosa Bacelar Miranda IFPI, Brazil

DOI:

https://doi.org/10.3126/jnms.v3i2.33955

Keywords:

Arithmetic progressions, Doubly even magic squares, Dürer's magic square, Parity

Abstract

We have established new general methods of building of doubly even magic squares and from these methods we naturally obtain Dürer's magic square. This allows us to define Dürer's magic squares for orders greater than four.

Downloads

Download data is not yet available.
Abstract
31
PDF
61

Downloads

Published

2020-12-30

How to Cite

Miranda, L. de O., & Miranda, L. B. B. (2020). Generalization of Dürer’s Magic Square and New Methods for Doubly Even Magic Squares. Journal of Nepal Mathematical Society, 3(2), 13–15. https://doi.org/10.3126/jnms.v3i2.33955

Issue

Section

Articles